# SDR ASAA2022120741125

- Difficulty date: December 7, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,758 hours, 10,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810262
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 24DF HAS DENT, EDGE CRUSHED. GROUNDED - YES. REPAIRED FLOOR PANEL 242DF IAW ER-SRM-53-00-50-2R-4 & B737-900ER-SRM 53-00-50-1A-1.
